No More Headaches or Mood Swings…For Now!

Today is the last day of my Birth Control Pills, thank goodness! Ugh, those stupid things gave me the worst headaches, sore boobs, and some moodiness…which is totally unlike me. I kept thinking (after a moment of flying off the handle or crying uncontrollably for no real reason at all), they give these to already hormonal teenage girls? Are they crazy? No wonder we have issues with our youth! I am so glad to be taking the last one today and can’t wait to feel like myself again. However, I am scared to death that if I reacted like this to stupid birth control pills, how the heck will I respond to all the other crazy medication I am about to pump into my body? Hopefully I don’t turn into a raging lunatic!

I usually pride myself on being a pretty even keeled gal. I don’t have any PMS…like at all, and am not an emotional girl by any means. Sure, I have moments where I show and have emotion (especially during this TTC journey)…but I am not an emotional roller coaster. I have always hated drama. I have 3 brothers and we pretty much ran a drama free house and childhood. When I got to Middle School and even High School, I found myself drawn to hanging out with the boys over the girls. It’s not that I didn’t like girls…I just couldn’t handle the backstabbing and D-R-A-M-A that went into most of those friendships. I felt way more comfortable with the male species…they always just hung out, never had alterior motives, and were just cool! And even though I have plenty of girlfriends now, I still don’t like drama. Just hoping I don’t turn into a dramatic looney tune over the next few weeks. Maybe I need to apologize to my family in advance, you know, just in case.

Even more than being scared about how my emotions will handle all this, I am getting super nervous about the IVF medication and the effects they will have on my body. Especially after I saw how I reacted to some tiny, mainstream, little birth control pills. I know what the meds are designed to do initially, and tons of women have taken them to have babies, but I am worried about later. I am afraid of what they might find out in 5, 10, 20, 50 years about the medications we are pumping into our body during IVF. I am trying to stay positive and not think about this, because why, it won’t change the course of what we are doing. I am just feeling nervous about all the pieces of this puzzle that we may not be able to see yet.

Besides that, today is Thanksgiving day and I have so much to be thankful for! I am thankful for my amazing family and wonderful husband that is my ROCK! I am thankful for my amazing friends who love me so much and always know just what to say to make me feel better! I am thankful for my two little fur babies my two crazy kiddos who I love with all my heart! I am also thankful for our house, our business, our cars, our church, and so many other things that the Lord has blessed us with! Also, I am thankful for the gifts we haven’t received yet. The hopes and dreams in our hearts. I am thankful for modern medicine and the fact that it is going to give us a shot at having a baby. Even though I am scared of it not working, I am so thankful that we even get a chance to try!

Hope everyone has a wonderful Thanksgiving and realizes all that we have to truly be thankful for!

Advertisements

5 thoughts on “No More Headaches or Mood Swings…For Now!

  1. It IS pretty nuts how much BCP’s are promoted to teenage girls. I was on them for more than a decade, but had I known I could have avoided some of that by simply figuring out when I ovulated, I could have avoided pumping all that into my body. Who knew??

    I think you may be able to handle the IVF meds better than you think. I’ve talked to a lot of women who have done IVF and it seems like they all complain about the same thing…..the BCP part of it! I hear that the needles aren’t bad at all. Just try to focus on all the amazing things they are helping your body do and the end result….which will be here before you know it! It will ALL be worth it!

    • Thanks Emily! Glad to hear that the BCP part may be the worst of it. I sure hope the shots aren’t as bad as I think they will be! I am definitely planning to focus on just the reason why we are doing this all…and I know during my weak moments…that will get me through. As always, thanks for your support! You and that sticky bean of yours are in my prayers daily 🙂

  2. I didn’t have too many “emotional” side effects from the meds. The whole experience is obviously pretty emotional but I never felt like I was overly so. Hopefully you’ll find it pretty easy too!

    And ugh, yes, I’m scared of the possible long term side effects of these drugs too! Scary!!! But like you said, I’d do it a million times over for the chance of being a mother!

    • Thanks Katharine! Glad you found the emotional side of the medication to be not-so-bad! For my families sake, hopefully I will follow suit. And yes, besides this all not working, the long term side effects of the meds is my biggest fear. But I’m not going to let that fear keep us from our baby! Praying daily for you and your little sticky babe(s). Can’t wait to hear the results of your next beta test!

  3. I forgive you in advance LOL = ) awwwwww you know I LOVE U, even on your worst day you are still an amazing woman of faith, love, hope and inspiration. I am here for the journey with you and I will be here every step of the way bad moods, good days , bad days joys and trails. I’M HERE..XOXOXOXO

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s